# SDR UPS09554404

- Difficulty date: January 19, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DENT ON LOWER SKIN AFT OF LOWER AFT CARGO DOOR 10FT FROM PIT.  REPAIRED PER EO B757-5330-31935-A.
